# SDR 96ZZZX1774

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5517J
- Make and model: Piper PA-32-260
- Aircraft serial: 32949
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 6237301
- Condition: Cracked
- Location: Rt Ail Hinge
- Component: 6810500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD DOUBLER HOLDING AILERON TO WING (REINFORCES MOUNT) HAS CRACKS.  FOUND ON THREE CONSECUTIVE AIRCRAFT DURING ANNUAL INSPECTION.  THREE RIGHT OUTBOARD AND ONE LEFT OUTBOARD.  SUBMITTER SUGGESTS COUNTERWEIGHTS FOR THE AILERON MAY BE CAUSING STRESS FRACTURES.  SUGGEST AN ADDITIONAL PRE-FLIGHT CARD ITEM SHOULD BE ADDED TO PRE-FLIGHT CHECK LIST.  CAN BE READILY SEEN IF LOOKED FOR.
